Alert archive / North Carolina / Freeze Warnings in 2016

Freeze Warning 3, NWS Raleigh, NC

November 12, 201631 counties in North Carolina

NWS Raleigh, NC issued this freeze warning at Nov 12, 2016, 1:55 PM EST for 31 counties in North Carolina. It took effect at Nov 13, 2016, 12:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 12, 2016, 1:55 PM EST (18:55 UTC)
In effect from
Nov 13, 2016, 12:00 AM EST
Expired
Nov 13, 2016, 9:00 AM EST
In force
9 hr
Issued by
NWS Raleigh, NC
All 31 counties

Alamance County, NC, Anson County, NC, Chatham County, NC, Cumberland County, NC, Davidson County, NC, Durham County, NC, Edgecombe County, NC, Forsyth County, NC, Franklin County, NC, Granville County, NC, Guilford County, NC, Halifax County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Lee County, NC, Montgomery County, NC, Moore County, NC, Nash County, NC, Orange County, NC, Person County, NC, Randolph County, NC, Richmond County, NC, Sampson County, NC, Scotland County, NC, Stanly County, NC, Vance County, NC, Wake County, NC, Warren County, NC, Wayne County, NC, Wilson County, NC

The radar

The Raleigh/Durham radar (KRAX), 45 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2016-11-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2016-11-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -104 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1360 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-104 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

967 
WWUS72 KRAH 121855
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
155 PM EST SAT NOV 12 2016

...FREEZING TEMPERATURES EXPECTED ACROSS CENTRAL NORTH CAROLINA
TONIGHT...

NCZ007>011-021>028-038>043-073>078-083>086-088-089-130500-
/O.UPG.KRAH.FZ.A.0003.161113T0500Z-161113T1400Z/
/O.NEW.KRAH.FZ.W.0003.161113T0500Z-161113T1400Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...BUSHY FORK...CONCORD...ROXBORO...SURL...
OXFORD...BUTNER...CREEDMOOR...DABNEY...HENDERSON...NORLINA...
WISE...AFTON...WARRENTON...LAKE GASTON...ROANOKE RAPIDS...
PFAFFTOWN...STANLEYVILLE...WINSTON-SALEM...GREENSBORO...
LAKE TOWNSEND...HIGH POINT...BURLINGTON...GRAHAM...CHAPEL HILL...
CARRBORO...BETHESDA...DURHAM...RESEARCH TRIANGLE...PILOT...
INGLESIDE...LOUISBURG...FRANKLINTON...NASHVILLE...AVENTON...
RED OAK...SHARPSBURG...SPRING HOPE...ROCKY MOUNT...LEXINGTON...
THOMASVILLE...ASHEBORO...ULAH...ARCHDALE...TRINITY...HASTY...
SILER CITY...BYNUM...MONCURE...PITTSBORO...RALEIGH...CARY...
SMITHFIELD...CLAYTON...FLOWERS...SELMA...BENSON...
COATS CROSSROADS...NEW HOPE...WILSON...ALBEMARLE...PLYLER...
TROY...BISCOE...MOUNT GILEAD...PEKIN...BADIN LAKE...ELDORADO...
SOUTHERN PINES...PINEHURST...ABERDEEN...EAGLE SPRINGS...
SEVEN LAKES...CUMNOCK...GUM SPRINGS...SANFORD...TRAMWAY...DUNN...
ANDERSON CREEK...TIMBERLAKE...DUNCAN...ERWIN...ANGIER...
LILLINGTON...GOLDSBORO...WADESBORO...POLKTON...ROCKINGHAM...
HAMLET...EAST ROCKINGHAM...LAUREL HILL...LAURINBURG...ANTIOCH...
ASHLEY HEIGHTS...RAEFORD...ROCKFISH...SILVER CITY...
FAYETTEVILLE...FORT BRAGG...CLINTON
155 PM EST SAT NOV 12 2016

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT.

* TEMPERATURES...AS LOW AS 28-32 DEGREES, WITH SOME MID 20S
  POSSIBLE ACROSS THE PIEDMONT.

* TIMING...BETWEEN MIDNIGHT AND SUNRISE SUNDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
  UNCOVERED.  IMPACTS WILL BE GREATEST ACROSS THE PIEDMONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONSIDER BRINGING SENSITIVE POTTED PLANTS INDOORS AND COVERING
SENSITIVE OUTDOOR PLANTS WITH FABRIC... OLD BED SHEETS...
BURLAP... OR CLOTH FOR PROTECTION IN CASE OF SUB-FREEZING
TEMPERATURES TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
3 follow-up statements
012 
WWUS72 KRAH 130203
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
903 PM EST SAT NOV 12 2016

...SUB FREEZING TEMPERATURES EXPECTED ACROSS CENTRAL NORTH
CAROLINA OVERNIGHT...

NCZ007>011-021>028-038>043-073>078-083>086-088-089-131400-
/O.CON.KRAH.FZ.W.0003.161113T0500Z-161113T1400Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...BUSHY FORK...CONCORD...ROXBORO...SURL...
OXFORD...BUTNER...CREEDMOOR...DABNEY...HENDERSON...NORLINA...
WISE...AFTON...WARRENTON...LAKE GASTON...ROANOKE RAPIDS...
PFAFFTOWN...STANLEYVILLE...WINSTON-SALEM...GREENSBORO...
LAKE TOWNSEND...HIGH POINT...BURLINGTON...GRAHAM...CHAPEL HILL...
CARRBORO...BETHESDA...DURHAM...RESEARCH TRIANGLE...PILOT...
INGLESIDE...LOUISBURG...FRANKLINTON...NASHVILLE...AVENTON...
RED OAK...SHARPSBURG...SPRING HOPE...ROCKY MOUNT...LEXINGTON...
THOMASVILLE...ASHEBORO...ULAH...ARCHDALE...TRINITY...HASTY...
SILER CITY...BYNUM...MONCURE...PITTSBORO...RALEIGH...CARY...
SMITHFIELD...CLAYTON...FLOWERS...SELMA...BENSON...
COATS CROSSROADS...NEW HOPE...WILSON...ALBEMARLE...PLYLER...
TROY...BISCOE...MOUNT GILEAD...PEKIN...BADIN LAKE...ELDORADO...
SOUTHERN PINES...PINEHURST...ABERDEEN...EAGLE SPRINGS...
SEVEN LAKES...CUMNOCK...GUM SPRINGS...SANFORD...TRAMWAY...DUNN...
ANDERSON CREEK...TIMBERLAKE...DUNCAN...ERWIN...ANGIER...
LILLINGTON...GOLDSBORO...WADESBORO...POLKTON...ROCKINGHAM...
HAMLET...EAST ROCKINGHAM...LAUREL HILL...LAURINBURG...ANTIOCH...
ASHLEY HEIGHTS...RAEFORD...ROCKFISH...SILVER CITY...
FAYETTEVILLE...FORT BRAGG...CLINTON
903 PM EST SAT NOV 12 2016

...FREEZE WARNING REMAINS IN EFFECT OVERNIGHT TO 9 AM EST
SUNDAY...

* TEMPERATURES...AS LOW AS 28-32 DEGREES... WITH SOME MID 20S 
  POSSIBLE ACROSS THE PIEDMONT. 

* TIMING...BETWEEN MIDNIGHT AND SUNRISE SUNDAY MORNING.

* IMPACTS...COLD SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
  UNPROTECTED. IMPACTS WILL BE GREATEST ACROSS THE PIEDMONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONSIDER BRINGING COLD SENSITIVE POTTED PLANTS INDOORS AND
COVERING OUTDOOR PLANTS WITH FABRIC... OLD BED SHEETS...
BURLAP... OR CLOTH FOR PROTECTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
120 
WWUS72 KRAH 130820
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
320 AM EST SUN NOV 13 2016

...SUB FREEZING TEMPERATURES EXPECTED ACROSS CENTRAL NORTH
CAROLINA THIS MORNING...

NCZ007>011-021>028-038>043-073>078-083>086-088-089-131400-
/O.CON.KRAH.FZ.W.0003.000000T0000Z-161113T1400Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...BUSHY FORK...CONCORD...ROXBORO...SURL...
OXFORD...BUTNER...CREEDMOOR...DABNEY...HENDERSON...NORLINA...
WISE...AFTON...WARRENTON...LAKE GASTON...ROANOKE RAPIDS...
PFAFFTOWN...STANLEYVILLE...WINSTON-SALEM...GREENSBORO...
LAKE TOWNSEND...HIGH POINT...BURLINGTON...GRAHAM...CHAPEL HILL...
CARRBORO...BETHESDA...DURHAM...RESEARCH TRIANGLE...PILOT...
INGLESIDE...LOUISBURG...FRANKLINTON...NASHVILLE...AVENTON...
RED OAK...SHARPSBURG...SPRING HOPE...ROCKY MOUNT...LEXINGTON...
THOMASVILLE...ASHEBORO...ULAH...ARCHDALE...TRINITY...HASTY...
SILER CITY...BYNUM...MONCURE...PITTSBORO...RALEIGH...CARY...
SMITHFIELD...CLAYTON...FLOWERS...SELMA...BENSON...
COATS CROSSROADS...NEW HOPE...WILSON...ALBEMARLE...PLYLER...
TROY...BISCOE...MOUNT GILEAD...PEKIN...BADIN LAKE...ELDORADO...
SOUTHERN PINES...PINEHURST...ABERDEEN...EAGLE SPRINGS...
SEVEN LAKES...CUMNOCK...GUM SPRINGS...SANFORD...TRAMWAY...DUNN...
ANDERSON CREEK...TIMBERLAKE...DUNCAN...ERWIN...ANGIER...
LILLINGTON...GOLDSBORO...WADESBORO...POLKTON...ROCKINGHAM...
HAMLET...EAST ROCKINGHAM...LAUREL HILL...LAURINBURG...ANTIOCH...
ASHLEY HEIGHTS...RAEFORD...ROCKFISH...SILVER CITY...
FAYETTEVILLE...FORT BRAGG...CLINTON
320 AM EST SUN NOV 13 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* TEMPERATURES...AS LOW AS 28-32 DEGREES... WITH SOME MID 20S 
  POSSIBLE ACROSS THE PIEDMONT.

* TIMING...THROUGH SUNRISE SUNDAY MORNING.

* IMPACTS...COLD SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNPROTECTED. IMPACTS WILL BE GREATEST ACROSS THE PIEDMONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONSIDER BRINGING COLD SENSITIVE POTTED PLANTS INDOORS AND
COVERING OUTDOOR PLANTS WITH FABRIC... OLD BED SHEETS... BURLAP...
OR CLOTH FOR PROTECTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
848 
WWUS72 KRAH 131356
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
856 AM EST SUN NOV 13 2016

...FREEZE WARNING WILL EXPIRE AT 9 AM...


NCZ007>011-021>028-038>043-073>078-083>086-088-089-131500-
/O.EXP.KRAH.FZ.W.0003.000000T0000Z-161113T1400Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...BUSHY FORK...CONCORD...ROXBORO...SURL...
OXFORD...BUTNER...CREEDMOOR...DABNEY...HENDERSON...NORLINA...
WISE...AFTON...WARRENTON...LAKE GASTON...ROANOKE RAPIDS...
PFAFFTOWN...STANLEYVILLE...WINSTON-SALEM...GREENSBORO...
LAKE TOWNSEND...HIGH POINT...BURLINGTON...GRAHAM...CHAPEL HILL...
CARRBORO...BETHESDA...DURHAM...RESEARCH TRIANGLE...PILOT...
INGLESIDE...LOUISBURG...FRANKLINTON...NASHVILLE...AVENTON...
RED OAK...SHARPSBURG...SPRING HOPE...ROCKY MOUNT...LEXINGTON...
THOMASVILLE...ASHEBORO...ULAH...ARCHDALE...TRINITY...HASTY...
SILER CITY...BYNUM...MONCURE...PITTSBORO...RALEIGH...CARY...
SMITHFIELD...CLAYTON...FLOWERS...SELMA...BENSON...
COATS CROSSROADS...NEW HOPE...WILSON...ALBEMARLE...PLYLER...
TROY...BISCOE...MOUNT GILEAD...PEKIN...BADIN LAKE...ELDORADO...
SOUTHERN PINES...PINEHURST...ABERDEEN...EAGLE SPRINGS...
SEVEN LAKES...CUMNOCK...GUM SPRINGS...SANFORD...TRAMWAY...DUNN...
ANDERSON CREEK...TIMBERLAKE...DUNCAN...ERWIN...ANGIER...
LILLINGTON...GOLDSBORO...WADESBORO...POLKTON...ROCKINGHAM...
HAMLET...EAST ROCKINGHAM...LAUREL HILL...LAURINBURG...ANTIOCH...
ASHLEY HEIGHTS...RAEFORD...ROCKFISH...SILVER CITY...
FAYETTEVILLE...FORT BRAGG...CLINTON
856 AM EST SUN NOV 13 2016

...FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING...

MORNING LOWS WERE IN THE 20S AND LOWER 30S THIS MORNING.
TEMPERATURES WILL RISE ABOVE FREEZING BY 930 AM AND THEREFORE THE
FREEZE WARNING IS OVER. THIS ENDS THE GROWING SEASON ACROSS
CENTRAL NORTH CAROLINA.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this freeze warning went out at Nov 12, 1:40 PM EST, 15 minutes earlier.

Area forecast discussion, Nov 12, 1:40 PM EST, 15 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
140 PM EST Sun Nov 12 2016

.SYNOPSIS...
Canadian high pressure will build into the region from the northwest
today, briefly settle over western North Carolina and upstate South
Carolina tonight, then gradually weaken during the day Sunday as a
potent upper level disturbance approaches from the west and an
associated low pressure system develops along the Carolina coast.

&&

.NEAR TERM /TODAY THROUGH SUNDAY/...
As of 940 AM Saturday...

Little change to the daytime forecast.  1030mb high pressure
continues to build in from the north and northwest, while an
elongated shear axis drops across the Tenn Valley and Carolinas.
Strong low-level flow, 40-50kt at 925mb per VWP and wind profiler
data, will abate as cold advection weakens today, but some wind
gusts to 20kt will continue through midday.  High clouds across SC
and southeast NC will be shunted south of the area as the shear
axis slowly continues south, yielding sunny skies and highs well
below normal, 52-28. -BS

Tonight: The low temperature forecast tonight has become complicated
by several factors, including 1) a tighter MSLP gradient along the
Carolina coast which may allow a light NE wind to persist in the
southeast Coastal Plain and 2) an increased potential for mid/upper
level cloud cover assoc/w precipitation developing upstream over
GA/SC in response to DPVA attendant an amplifying upper level low
(tracking east toward southwest NC/northern GA) and strengthening
warm advection along the Southeast coast. Although MOS guidance
continues to indicate lows ranging from the upper 20s to lower 30s,
MOS has warmed several degrees from prior guidance and forecast
soundings from both the GFS/NAM show a weak nocturnal inversion over
all of central NC with temperatures bottoming out in the lower/mid
30s. Given the dynamic nature of the synoptic pattern characterized
by rapidly changing height/wind fields over the Southeast CONUS and
all model guidance indicating precip developing upstream over GA/SC
between 06-12Z Sunday, sufficient uncertainty is present to leave
the Freeze Watch in place at this time.

Sunday: Expect increasing cloud cover from SW-NE during the day,
becoming overcast during the afternoon (SW) and evening (NE) with a
chance for light rain during the late afternoon in the Southwest
Piedmont. Expect highs in the 50s, warmest in the NE Coastal Plain
and coolest in the Southwest Piedmont where temps may actually fall
/wetbulb/ in assoc/w precip during the late afternoon. -Vincent

&&

.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
As of 140 PM Saturday...

Strong frontogenesis associated with the closed upper low moving
east out of the Tennessee Valley will produce enhanced lift along a
pronounced h85 warm frontal zone across the southern tier of central
NC Sunday night. Precipitable water increases in southeast flow into
the frontal zone towards 00z and expect precip to overspread the
south before midnight...will increase PoPs to likely and this is
probably low. The front lifts north rather quickly as the upper low
begins to lift northeast after crossing the mountains overnight.
Will shift the focus of likely PoPs to the northern tier and spread
more widely to the east where the inverted surface trof will provide
a second zone of enhanced rain. As the low lifts out...showers will
persist in the east Monday morning...tapering off over all but the
northeast by mid afternoon. Rainfall amounts should be fairly
significant and widespread...>1/4 inch across most of the area
and potentially >1/2 inch in the east.

Mins on Sunday night will be relatively mild...lower 40s. Highs
Monday are more problematic, with cooler highs...mid 50s...generally
across the north...and especially northeast where rain will persist
longer in the day. Highs across the south will only reach around 60
due to cloudiness...but an earlier breakout in the dry slot could
allow insolation to bump the numbers up a category or so. Expect
skies to progressively clear from the southwest Monday night...with
mostly clear skies after midnight. Weak cool air advection across
the northern tier will be offset by mixing...mins look to fall into
the upper 30s...perhaps some mid 30s in the northwest...with
lower 40s across the south.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
As of 140 PM Saturday...

Dry conditions are expected for the remainder of the week as the
upper trof across the eastern Conus translates offshore ahead of
progressive ridging which will be building east into the area
through the weekend. Highs will be mostly low and mid 60s Monday and
Tuesday...reinforced by a rather weak and dry cold front on
Wednesday with highs finally reaching the mid and upper 60s by
Friday and Saturday. A cold front will be moving into the area over
the weekend and should be accompanied by showers as we will see
moisture return as the upper ridge moves offshore, but the timing
could be as early as Saturday afternoon...or delayed until
Sunday...so will only introduce slight chance PoPs on Saturday
at this point.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
As of 1255 PM Saturday...

A few 15-20kt wind gusts continue between RWI and FAY, but these
will diminish this afternoon as high pressure continues to build in
from the north.  Winds will become very light, if not calm
overnight, with clear skies or some high level clouds above 15k ft
moving in from the south by 12z. There is high confidence in VFR
conditions through 18Z Sunday.

Outlook:  An area of low pressure will move along coastal NC Sunday
night and Monday, bringing widespread rain and a very good chance of
IFR or LIFR.  There is also a chance of low level wind shear Sunday
night.  Surface winds will be out of the northeast until the low
departs on Monday, when winds will turn to southwesterly and
conditions will begin to improve back to VFR.  VFR conditions are
then expected for much of the remainder of the week.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Freeze Watch from late tonight through Sunday morning for NCZ007>011-
021>028-038>043-073>078-083>086-088-089.

&&

SYNOPSIS...Vincent
NEAR TERM...Vincent/BS
SHORT TERM...mlm
LONG TERM...mlm
AVIATION...BS
Hazardous weather outlook, Nov 12, 4:17 AM EST, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
417 AM EST SAT NOV 12 2016

NCZ007>011-021>028-038>043-073>078-083>086-088-089-130930-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
417 AM EST SAT NOV 12 2016

...FREEZE WATCH IN EFFECT BETWEEN MIDNIGHT AND 9 AM SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY THROUGH 9 AM SUNDAY MORNING.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...9 AM SUNDAY MORNING THROUGH FRIDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VINCENT

Nearby

Freeze Warnings in North Carolina, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.